# SDR UPS01237237

- Difficulty date: October 19, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Tab Hinge
- Part number: 6521753501
- Condition: Corroded
- Location: L/H I/B Tab Ail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H INBD AILERON TAB O/B HINGE CORRODED.     HINGE REPLACED IAW OHM 57-50-11
